# SDR CA030103002

- Difficulty date: October 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 31 hours
- Engine: Lyc HO360C1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Control Unit
- Part number: 269A9533001
- Condition: Failed
- Location: Main Rotor
- Component: Auto Engine, Scwzer, 269A95323
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED DURING HOVER, THE TAXI LOW ROTOR WARNING ACTIVATED BUT ROTOR RPM WAS IN PROPER AREA OF GREEN ARC ON DUAL TACH. DURING SHUTDOWN, SWITCHING BELT DRIVE ENGAGEMENT SWITCH TO DISENGAGE MADE ENGINE QUIT.  TROUBLESHOOTING REVEALED CONTROL UNIT DISCONNECTION REQUIRED FOR ENGINE START AND OPERATION AND CONTROL UNIT HAD FAINT ELECTRONIC BURNED ODOR. SYSTEM DISABLED FOR AIRCRAFT RETURN TO SERVICE.
